RLS and FMS Drugs

Discussion in 'Fibromyalgia Main Forum' started by gigio, Feb 27, 2006.

  1. gigio

    gigio New Member

    Has anyone experienced Restless Leg Syndrome when taking Flexeril or Tramadol? I've been on these medications a couple of days and am feeling some RLS.
  2. maris

    maris New Member

    Hi Gigio,

    I take tramadol about four to six times daily. Once I tried to get off of it because I was worried that I was getting addicted and yes, I got restless leg syndrome from withdrawl, but not from being on the medication.

    I was prescribed flexeril but it knocked me out and leaves me so hungover that I can't stand it. So my doctor switched me to zanaflex, which is much milder with no hangover effect. I did experience a strange sensation like RLS when I took the flexeril. Like a constant urge to stretch my legs.

    I hope this anwsered your question.

    Wishing you wellness.
    Maris
  3. Cindyvr

    Cindyvr New Member

    Sure did get restless leg on Flexeril...I think it is just a side effect though because it went away after a couple weeks..
    Cindy